Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Beccabiscuits

Contraceptive Implant

Recommended Posts

I am currently taking roaccutane have been for the last 2 and a half months (20g) unfortunately my skin flairs up often. acne is clearing from my forehead but becoming worse else where! I currently have the contraceptive implant in my arm, will this be affecting roaccutane from working? Please help

Share this post


Link to post
Share on other sites

Most of the implant contraceptives have an androgenic form of progestin and can worsen acne. The Depo-Provera shot and the Mirena IUD also.

The only implant that does not use hormones is the copper IUD.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×